# SDR USAASA00012

- Difficulty date: March 28, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N721US
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Part time: 960 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BWI-SFO - FLT 53 - AFT CARGO SMOKE WARNING ILLUMINATED ON PUSHBACK.  WARNING STOPPED BEFORE AGENT WAS DISCHARGED.  MAINTENANCE RESET POWER TO CARGO HEAT/VENT CONTROLLER, RAN SELF BITE, AND RESET SYSTEM.  NO SMOKE FOUND ON INITIAL INSPECTION OF AFT CARGO.  OK FOR SERVICE.  (M)
